# SDR CA130402005

- Difficulty date: November 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 1,733 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 14571008
- Condition: Corroded
- Location: Te Flaps
- Part time: 1,691 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALL FLAP HINGES HAVE INTER GRANULAR AND EXFOLIATION CORROSION ON UPPER HALF OF HINGE: NEW HINGES INSTALLED, PN 14571-008, 14571-007, 14572-004 AND 14573-004.
